# SDR DL764100090

- Difficulty date: January 13, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 35,455 hours, 9,553 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION DUE TO ODOR IN AFT CABIN.  MX IN PROGRESS.
